# SDR UF6A990947

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 37E3333
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - THE ATTACHMENT FLANGE FOR ACCESS PANEL 531AB IS CRACKED.  MAINTENANCE FABRICATED FLANGE AND INSTALLED.  ALL WORK WAS DONE IAW BAE ATP SRM 51-10-01 AND 51-30-01.  (M)
